# SDR USAA2009032390661

- Difficulty date: March 19, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 88,358 hours, 17,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CRACK ON INTERCOSTAL WEB AT BS 764, RBL 74.  REPLACED INTERCOSTAL WEB AT BS 764, RBL 74 IAW B767 SRM 51-40-02, 5120-01, MM 51-21-00.
